# SDR 97ZZZM454

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ABOVE LEFT NR 1 FLAP TRACK IS CHAFED WHERE IT CONTACTS ACCESS PANEL 285FT.  BLENDED AND REPROTECTED THE CHAFE MARK ON THE SIDE OF RIB 2 TRAILING EDGE EXTENSION PER FAX DJR/RJ1243-96 DATED OCT 31, 1996 AND SRM 51-20-11.  GENERATED W/C TO C/W A DV INSPECTION IN 4000 FLTS.
